您当前的位置:
首页 >
文章列表页 >
The Research about the Double Cox Risk Model in a Markovian Environment
更新时间:2026-07-10
    • The Research about the Double Cox Risk Model in a Markovian Environment

    • Vol. 14, Issue 2, Pages: 30-33(2009)
    • CLC: O211.6
    • Published:2009

    移动端阅览

  • ZHANG Li-fei, WANG Yong. The Research about the Double Cox Risk Model in a Markovian Environment[J]. 2009, 14(2): 30-33. DOI:

  •  
  •  
icon
试读结束,您可以激活您的VIP账号继续阅读。
去激活 >
icon
试读结束,您可以通过登录账户,到个人中心,购买VIP会员阅读全文。
已是VIP会员?
去登录 >

0

Views

2120

下载量

0

CSCD

Alert me when the article has been cited
提交
Tools
Download
Export Citation
Share
Add to favorites
Add to my album

Related Articles

The Ruin Probability of the Integrated Cox Risk Model
The Application of Martingale in a Generalized Risk Model with Negative Binomial Distribution
Domainadaptive Person Re-identification Based on Style Transfer and Pseudo Label Refinement
Application of 3D Laser Measurement Technology in Gas Turbine Tip Clearance Measurement
The Effect of Temperature on the Impact Performance of the Down Blade in Rapid Rescue Scissor

Related Author

KONG Fan-liang
LU Juan-juan
JI Hong-wei
KONG Fan-liang

Related Institution

School of Applied Science, Harbin University of Science and Technology
School of Applied Science
0